Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andiexx

Yaz-- 3 months or more to kick in?

Hello, I've been lurking on here recently but finally created an account.

So about my acne.. my skin is mostly clear in the summer with a pimple here and there. Starting in September, for the past two years I see huge breakouts around my chin/jaw area. I started birth control to hopefully see an improvement and have now been on Yaz for nearly three full months (I have 4 days left until I'm done with my third pack)

I've done a lot of research and have mostly heard that patience is key with Yaz, and that it takes more than three months to kick in. However, I just spoke with my dermatologist on the phone and she said I should have seen an improvement BY the third month. My acne is still as severe as before.

I've gotten a blood test done and my testosterone levels, although in the normal range of 14-76, are pretty high at 52...

Should I request to be put on Spironolactone or give Yaz some more time to fix my awful skin.

Thank you so much to anyone who can offer advice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×